Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On spectra of Hausdorff operators on $ l\sp{2}\sb{+}$


Author: James A. Deddens
Journal: Proc. Amer. Math. Soc. 72 (1978), 74-76
MSC: Primary 47A10; Secondary 47B37
MathSciNet review: 0500207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we compute the spectra of all Hausdorff operators on $ l_ + ^2$. We also compute the norm and point spectra of the adjoint. Our technique uses standard operator theory and analytic function theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10, 47B37

Retrieve articles in all journals with MSC: 47A10, 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500207-7
Keywords: Hausdorff matrices, Cesàro operator, spectrum, norm
Article copyright: © Copyright 1978 American Mathematical Society